# SDR EIAA200900133

- Difficulty date: November 25, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 94,543 hours, 22,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA OFFICER SPOTTED FILLER FILLED AIRCRAFT OUTER SKIN AT LT BS 560 BETWEEN STR 28L-STR 29L.  AREA CORRELATE TO DENT LOG N486-021 ENTRY FILLER REPAIRED REMOVED FILLERS FOR THE TWO SPOTS DESCRIBED.  FOUND FWD DENT EXIT LIMITS.  DENT NR 1 BS 564 STR 28L/29L WITHIN LIMIT.  A=2" Y= 0.057". DENT NR 2 BEYOND LIMIT A=4"  Y=0.145".  CUT OUT DAMAGED AREA, ACCOMPLISHED REPAIR IAW SRM 53-30-03 DETAIL III.  RESTORED FINISH.  PERFORMED HTEC OPEN HOLE INSP.  REF 51-00-00 FIG III.
